# SDR AALA202011249001

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 55,154 hours, 33,132 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Broken
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CHEMICAL OR OILY SMELL IN DESCENT, APU WAS OFF.  MAINTENANCE FOUND PUDDLES OF SKYDROL IN THE KEEL BEAM AREA AND FOUND HOSE GOING FROM RIGHT HAND MAIN LANDING GEAR NORMAL BRAKE MAINFIOLD COLLECTOR TANK BROKEN AND DRAINING INTO THE KEEL BEAM AREA.  REPAIRED HOSE, PER AMM 29-17-11.
